MAUDE Adverse Event Report: GALIL MEDICAL LTD ICESPHERE 1.5 90 CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICESPHERE 1.5 90 CRYOABLATION NEEDLE
Model Number FPRPR3560
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during the first freeze cycle the doctor noticed the shaft of one of the icesphere 1.5 90 cryoablation needle started to collect frost.There was no injury to the patient reported.The customer did not provide any additional information.
 
Additional Manufacturer Narrative
The needle was returned for investigation.The manufacturing records were reviewed and no related deviation or concerns were found.The reported frost on the needle shaft was confirmed as the needle failed investigative testing.The needle was disassembled and inspected.No visible soldering gaps or voids were found.Microscopic inspection of the vacuum sleeve was conducted and no corrosive pits or soldering flux residuals were identified on the external surface of the vacuum sleeve.A bubble test of the vacuum sleeve was conducted; no leaks were identified.Based on the investigation results, the customer complaint was verified and the root cause was determined to be a component failure.No relationship was identified between the needle assembly processes and the vacuum loss phenomena.The treatment was completed with no injury to the patient.

Brand Name
ICESPHERE 1.5 90 CRYOABLATION NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam,, israel 20692
IS  20692
MDR Report Key7308796
Report Number9616793-2018-00011
Device Sequence Number957946
Product Code GEH
UDI-Device Identifier07290104830945
UDI-Public07290104830945
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/25/2018
Device Model NumberFPRPR3560
Device Lot NumberB9477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer03/06/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1